PhilSci Archive

Mill. 2010. La lógica de las ciencias morales

Crespo, Ricardo (2012) Mill. 2010. La lógica de las ciencias morales. THEORIA. An International Journal for Theory, History and Foundations of Science, 27 (1). pp. 122-125. ISSN 2171-679X

[img]
Preview
PDF
4595-16803-1-PB.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (124kB)

Export/Citation: EndNote | BibTeX | Dublin Core | ASCII/Text Citation (Chicago) | HTML Citation | OpenURL
Social Networking:
Share |

Item Type: Published Article or Volume
Creators:
CreatorsEmailORCID
Crespo, RicardoRCrespo@iae.edu.ar
Additional Information: ISSN: 0495-4548 (print)
Depositing User: Users 15304 not found.
Date Deposited: 04 Feb 2014 23:29
Last Modified: 11 Mar 2014 16:06
Item ID: 10264
Journal or Publication Title: THEORIA. An International Journal for Theory, History and Foundations of Science
Publisher: Euskal Herriko Unibertsitatea / Universidad del País Vasco
Official URL: http://www.ehu.es/ojs/index.php/THEORIA/article/vi...
DOI or Unique Handle: https://doi.org/10.1387/theoria.4595
Date: 2012
Page Range: pp. 122-125
Volume: 27
Number: 1
ISSN: 2171-679X
URI: https://philsci-archive-dev.library.pitt.edu/id/eprint/10264

Monthly Views for the past 3 years

Monthly Downloads for the past 3 years

Plum Analytics

Altmetric.com

Actions (login required)

View Item View Item